# SDR AU960537

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Plate
- Part number: 471501841
- Condition: Cracked
- Location: M/R Mast/Swashpl
- Component: Bell, SWASHPLATE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SWASHPLATE CONTROL PLATE FORE/AFT CYCLIC INPUT HORN LUG CRACKED AND BROKEN ON LH SIDE
